# SDR 96ZZZX4834

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30723
- Make and model: Slnsby T67M260
- Aircraft serial: 2154
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Pump
- Part number: 2B66
- Condition: Failed
- Location: Fuel Boost
- Part time: 802 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIR CREW REPORTED LOW OR NO FUEL PRESSURE INDICATION/RISE DURING PRE-FLIGHT CHECK.  FURTHER INSPECTION BY UNC MAINTENANCE TECHNICIANS REVEALED THE FUEL PUMP DID NOT PRODUCE ANY NOISE WHEN THE FUEL PUMP BOOST SWITCH WAS TURNED ON.  THERE HAVE BEEN 6 AIRBORNE ELECTRIC FUEL BOOST PUMPS (P/N 2B6-6, SAL P/N 12634036) FAILURES AT THE USAFA.  AIRBORNE HAS REPORTED THE PUMPS ARE CONTAMINATED AND HAVE FAILED.  AFTER 2 YEARS AND 30,000 FLYING HOURS AT THE USAFA, ONLY 6 AIRBORNE ELECTRIC FUEL PUMPS (P/N 2B6-6) HAVE FAILED ON 55 AIRCRAFT.  THE T-3A FUEL TANK ARE FABRICATED FROM GRP (FIBERGLASS) AND SEALED WITH FUEL RESISTANCE SEALANT.
